JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ASYMPTOTIC PROPERTY FOR NONLINEAR PERTURBED FUNCTIONAL DIFFERENTIAL SYSTEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ASYMPTOTIC PROPERTY FOR NONLINEAR PERTURBED FUNCTIONAL DIFFERENTIAL SYSTEMS
Im, Dong Man; Goo, Yoon Hoe;
  PDF(new window)
 Abstract
This paper shows that the solutions to nonlinear perturbed functional differential system $$y^{\prime}
 Keywords
asymptotically stable;exponentially asymptotic stability;exponentially asymptotic stability in variation;nonlinear nonautonomous system;
 Language
English
 Cited by
 References
1.
V. M. Alekseev, An estimate for the perturbations of the solutions of ordinary differential equations, Vestn. Mosk. Univ. Ser. I. Math. Mekh. 2 (1961), 28-36(Russian).

2.
F. Brauer, Perturbations of nonlinear systems of differential equations, J. Math. Anal. Appl. 14 (1966), 198-206. crossref(new window)

3.
S. I. Choi and Y. H. Goo, h-stability and boundedness in perturbed functional differential systems, Far East J. Math. Sci(FJMS) 97 (2015), 69-93. crossref(new window)

4.
S. I. Choi and Y. H. Goo, Lipschitz and asymptotic stability for nonlinear perturbed differential systems, J. Chungcheong Math. Soc. 27 (2014), 591-602. crossref(new window)

5.
S. I. Choi and Y . H. Goo, Lipschitz and asymptotic stability of nonlinear systems of perturbed differential equations, Korean J. Math. 23 (2015), 181-197. crossref(new window)

6.
S. K. Choi, Y. H. Goo, and N. J. Koo, Lipschitz and exponential asymptotic stability for nonlinear functional systems, Dynamic Systems and Applications 6 (1997), 397-410.

7.
S. K. Choi, N. J. Koo, and S. M. Song, Lipschitz stability for nonlinear functional differential systems, Far East J. Math. Sci(FJMS)I 5 (1999), 689-708.

8.
S. Elaydi and H. R. Farran, Exponentially asymptotically stable dynamical systems, Appl. Anal. 25 (1987), 243-252. crossref(new window)

9.
P. Gonzalez and M. Pinto, Stability properties of the solutions of the nonlinear functional differential systems, J. Math. Appl. 181 (1994), 562-573.

10.
Y. H. Goo, Lipschitz and asymptotic stability for perturbed nonlinear differential systems, J. Korean Soc. Math. Educ. Ser. B: Pure Appl. Math. 21 (2014), 11-21.

11.
Y . H. Goo, Uniform Lipschitz stability and asymptotic behavior for perturbed differential systems, Far East J. Math. Sci(FJMS) 99 (2016), 393-412. crossref(new window)

12.
Y. H. Goo and Y. Cui, Uniform Lipschitz and asymptotic stability for perturbed differential systems, J. Chungcheong Math. Soc. 26 (2013), 831-842. crossref(new window)

13.
V. Lakshmikantham and S. Leela, Differential and Integral Inequalities: Theory and Applications Vol. I, Academic Press, New York and London, 1969.

14.
B. G. Pachpatte, Stability and asymptotic behavior of perturbed nonlinear systems, J. Math. Anal. Appl. 16 (1974), 14-25.